# SDR 96ZZZX642

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 39 - AFTER TAKEOFF, NOSE LANDING GEAR DID NOT RETRACT ON LANDING GEAR RETRACTION.  CYCLED LANDING GEAR.  FOUND NLG AIR CHARGE DEPLETED.  SERVICED NLG WITH OIL AND NITROGEN.  NLG LEAK CHECKED AND OPERATION CHECKED NORMAL.  CHECK C-2D - 12-4-95 - JFK.
